# SDR 07FDEA02138

- Difficulty date: June 15, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 71,397 hours, 29,250 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STATION XORS 346 STRINGERS 42-43 AND 43-44 LWR RIB CHORD CRACKED IN TWO PLACES IN THE VERTICAL LEG REPAIRED IAW SRM 57-20-00 FIG 27 SHEET 3 VOL 1.
